Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-3 of 3 (Search time: 0.005 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
ON A THEOREM OF HARDY AND LITTLEWOOD ON THE POLYDISK

Kim, Hong Ohresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.97, no.3, pp.403 - 409, 1986-07

2
On closed maximal ideals of M

Kim, Hong Ohresearcher, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A: MATHEMATICAL SCIENCES, v.62, no.0, pp.343 - 346, 1986-01

3
A NOTE ON N-HARMONIC MAJORANTS

Kim, Hong Ohresearcher; Lee, Chang-Ockresearcher, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.34, no.3, pp.461 - 472, 1986-12

Discover

Author

rss_1.0 rss_2.0 atom_1.0